A local projection stabilized method for fictitious domains - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Applied Mathematics Letters Année : 2012

A local projection stabilized method for fictitious domains

Résumé

In this work a local projection stabilization method is proposed to solve a fictitious domain problem. The method adds a suitable fluctuation term to the formulation thus rendering the natural space for the Lagrange multiplier stable. Stability and convergence are proved and these results are illustrated by a numerical experiment.
Fichier principal
Vignette du fichier
Barrenechea-Chouly.pdf (140.81 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-00648631 , version 1 (07-12-2011)

Identifiants

Citer

Gabriel Raúl Barrenechea, Franz Chouly. A local projection stabilized method for fictitious domains. Applied Mathematics Letters, 2012, 25 (12), pp.2071-2076. ⟨10.1016/j.aml.2012.04.020⟩. ⟨hal-00648631⟩
84 Consultations
120 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More